# SDR ASAA2020102633418

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 18,884 hours, 6,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING FWD ENTRY DOOR LIGHT ILLUMINATED.  F/A REPORTED DOOR HANDLE WENT TO OPEN ON LANDING.  GROUNDED-YES.  ADJUSTED RIGGING OF L-1 DOOR, REF B737-900 AMM 52-11-820-801 STEPS 2.H, I, K, P, R & U. D.  ALSO ACCOMPLISHED SOFT UNLATCHING CHECK AND RIG, REF AMM 52-11-00-820-802 STEPS 3.F (1-4).  L-1 DOOR LINER AND SLIDE REMOVED FOR ACCESS, REF AMM 52-11-31-000-802.  COMPLETED AMM TASK 52-11-00-820-802 STEPS 3F (5-8).
